Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jun 24, 2022, 11:01 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2022, 11:01 PM MST (06:01 UTC)
- Expired
- Jun 25, 2022, 2:30 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 20 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 6.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3293 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412
WGUS55 KPSR 250601
FFWPSR
AZC013-021-250830-
/O.NEW.KPSR.FF.W.0003.220625T0601Z-220625T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1101 PM MST Fri Jun 24 2022
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 130 AM MST.
* At 1101 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler
Fashion Center Mall and Chandler City Hall.
This includes the following highways...
AZ Interstate 10 between mile markers 164 and 169.
AZ Route 202 between mile markers 45 and 54.
AZ Route 347 near mile marker 189.
AZ Route 101 near mile marker 60...and
near mile marker 61.
AZ Route 87 between mile markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
3321 11178 3320 11180 3319 11184 3319 11189
3319 11190 3319 11195
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
INS3 follow-up statements
965
WGUS75 KPSR 250644
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1144 PM MST Fri Jun 24 2022
AZC013-021-250830-
/O.CON.KPSR.FF.W.0003.000000T0000Z-220625T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
1144 PM MST Fri Jun 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST SATURDAY
FOR MARICOPA AND PINAL COUNTIES...
At 1144 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler
Fashion Center Mall and Chandler City Hall.
This includes the following highways...
AZ Interstate 10 between mile markers 164 and 169.
AZ Route 202 between mile markers 45 and 54.
AZ Route 347 near mile marker 189.
AZ Route 101 near mile marker 60...and
near mile marker 61.
AZ Route 87 between mile markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
3321 11178 3320 11180 3319 11184 3319 11189
3319 11190 3319 11195
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
INS808
WGUS55 KPSR 250821
FFWPSR
AZC013-021-250930-
/O.EXT.KPSR.FF.W.0003.000000T0000Z-220625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
121 AM MST Sat Jun 25 2022
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 230 AM MST.
* At 121 AM MST, Doppler radar indicated additional rainfall moving
into the warned area. Up to 2.5 inches of rain have fallen. Any
additional rainfall could worsen any ongoing flooding and thus the
flash flood warning has been extended another hour.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler
Fashion Center Mall and Chandler City Hall.
This includes the following highways...
AZ Interstate 10 between mile markers 164 and 169.
AZ Route 202 between mile markers 45 and 54.
AZ Route 347 near mile marker 189.
AZ Route 101 near mile marker 60...and
near mile marker 61.
AZ Route 87 between mile markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
3321 11178 3320 11180 3319 11184 3319 11189
3319 11190 3319 11195
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GL430
WGUS75 KPSR 250922
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
222 AM MST Sat Jun 25 2022
AZC013-021-250932-
/O.EXP.KPSR.FF.W.0003.000000T0000Z-220625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
222 AM MST Sat Jun 25 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 230 AM MST EARLY THIS MORNING
FOR MARICOPA AND PINAL COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
3321 11178 3320 11180 3319 11184 3319 11189
3319 11190 3319 11195
$$
GLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 10:55 PM MST, 6 minutes earlier.
Area forecast discussion, Jun 24, 10:55 PM MST, 6 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1055 PM MST Fri Jun 24 2022 .UPDATE... Updated 06Z Aviation .SYNOPSIS... Moisture will hang around with an even more favorable monsoon pattern setting up Sunday into next week. Today and tomorrow, winds and blowing dust will be the main weather risks, especially along I- 8 and I-10 in Maricopa, Pinal, and Yuma counties. Sunday and Monday, the flooding potential increases across the lower deserts as more moisture from soon to be Hurricane Celia advances towards the region. Low to moderate HeatRisk remains in place through next week. && .DISCUSSION... This morning, the 12Z sounding at Phoenix and Yuma, showed 1.37 inches and 1.23 inches of precipitable water respectively. This is a lot of moisture for this time of year with both of these values exceeding the daily maximum according to sounding climatology. The synoptic pattern remains nearly the same today, with slightly more westerly flow. An unstable atmosphere will be in place again today with mesoanalysis depicting MLCape values rising into the 500-1000 J/kg range across much of Maricopa, Pinal, and La Paz counties this afternoon. In these areas, DCape values will also be extremely high, in the 1800-2000 J/kg range. Convection will continue to develop across northern and eastern Arizona this afternoon, including southern Gila County, and be a little delayed across southern AZ (compared to yesterday). There is also a chance for lower desert storms, with a ~25% chance in the Wickenburg area, ~20% chance across the Phoenix and Casa Grande area, and <10% chance in Parker and Quartzite areas. Strong downburst/outflow winds and blowing dust will be the biggest risks today, especially along I-8 and I-10 in Maricopa and Pinal counties. The HREF probability of wind speeds exceeding 35 mph today is greater than 70% in southern Gila county, 50-70% in Maricopa and Pinal counties and 30-50% in La Paz county. Most areas will likely see less than a quarter inch of rain with storms. However, with plenty of moisture in the atmosphere to tap into, some cells may produce upwards of 0.5-1.0 inch of rain. Tomorrow, the area of focus shifts westward into western Pima, southern Maricopa, and Yuma counties, as this is where the best instability will be. The probability of greater than 35 mph wind speeds in this area is greater than 50%. HRRR 80m wind is also showing a decent outflow boundary developing and traveling northwest and potentially moving through southeast California. Strong downburst/outflow winds and blowing dust will be the biggest risks tomorrow in these areas, especially along I-8 in Yuma, Maricopa, and Pinal counties. We are still expecting a more favorable monsoon pattern to set up Sunday and last much of next week. It also appears that Sunday into Tuesday, we will see an increase in moisture from the tropics, thanks to soon to be Hurricane Celia. Thunderstorm chances in the Phoenix area rise to 25% each day Sunday into next week. Heavy rain, strong winds, and blowing dust will be the main risks each day. Moderate HeatRisk will remain in place for the lower deserts of our CWA through at least early next week. && .AVIATION...Updated at 0555Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Erratic winds from an isolated thunderstorm in the Chandler area to produce erratic winds for the next hour or so at KIWA and KPHX, with KIWA having the greatest risk for strong winds being at KIWA. There is a lesser chance for TS impacts at KSDL and KDVT, with winds at both these terminals remaining mainly from a northerly direction for the next hour or so. More typical easterly drainage winds return later this evening/overnight as the shower/TS activity diminishes. As far as Saturday is concerned, after light easterly winds in the morning, the typical westerly switch is expected to occur around midday/early afternoon. Winds are expected to become rather gusty by late afternoon as more showers/T-storms develop, mainly to the south/southwest of the Phoenix metro. Outflows from these storms could briefly produce (50-70% chance) of winds gusts aoa 35kts/blowing dust by late afternoon, with even a 20-30% chance that a thunderstorm will directly impact one (or more) of the terminals. However, confidence is still too low at this point to include anything more than VCSH in the TAFs at this point. Convective activity is likely to diminish rather rapidly by mid-evening Saturday with winds likely switching to a southeasterly direction. Southeast California/Southwest Arizona including KIPL and KBLH: Little to no weather concerns will exist through Saturday evening under clear skies. Current southwesterly winds to become light southerly to southeasterly by late tonight/early Sat morning. A bit stronger winds can be anticipated by Saturday afternoon. && .FIRE WEATHER... Moisture will remain entrenched across the desert southwest through next week. There will be daily opportunities for afternoon and early evening shower and thunderstorm activity, especially across Arizona and high terrain locations. With the increased moisture, MinRH values will remain above 15% across most areas through tomorrow and above 20% Sunday into all of next week. Great overnight recoveries. Apart from frequent late afternoon/early evening thunderstorm downburst and/or outflow winds, no other significant winds are expected. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Feldkircher AVIATION...Percha/18 FIRE WEATHER...Feldkircher
In the hours before
Special weather statement, Jun 24, 7:28 PM MST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
728 PM MST Fri Jun 24 2022
AZZ534-537-538-250315-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
728 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of Maricopa County
through 815 PM MST...
At 727 PM MST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Morristown, or 13 miles southwest of Circle City,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Surprise, Wittmann, Circle City and Morristown.
This includes the following highways...
US Highway 60 between mile markers 118 and 136.
AZ Route 74 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3358 11282 3364 11288 3379 11292 3390 11264
3373 11240 3365 11251
TIME...MOT...LOC 0227Z 249DEG 9KT 3372 11278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
INSSpecial weather statement, Jun 24, 7:46 PM MST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
746 PM MST Fri Jun 24 2022
AZZ531-533-538-250330-
Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
746 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 830 PM MST...
At 745 PM MST, Doppler radar was tracking a strong thunderstorm 20
miles northwest of Sundad, or 29 miles west of Tonopah, moving
northeast at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.
This includes AZ Interstate 10 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3331 11345 3346 11358 3362 11341 3359 11324
3341 11319
TIME...MOT...LOC 0245Z 236DEG 5KT 3343 11344
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Jun 24, 8:29 PM MST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
829 PM MST Fri Jun 24 2022
AZZ531-533-538-250400-
Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
829 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 900 PM MST...
At 829 PM MST, Doppler radar was tracking a strong thunderstorm 17
miles north of Sundad, or 22 miles west of Tonopah, moving east at 10
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.
This includes AZ Interstate 10 between mile markers 67 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3331 11342 3346 11350 3360 11338 3357 11322
3343 11315 3337 11320
TIME...MOT...LOC 0329Z 261DEG 7KT 3343 11331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Jun 24, 9:01 PM MST, 2 hours before
Special Weather Statement
National Weather Service Phoenix AZ
901 PM MST Fri Jun 24 2022
AZZ534-250445-
Aguila Valley AZ-
901 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of Maricopa County
through 945 PM MST...
At 901 PM MST, Doppler radar was tracking a strong thunderstorm near
Aguila, or 20 miles west of Wickenburg, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gladden and Aguila.
This includes US Highway 60 between mile markers 75 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3384 11298 3377 11323 3377 11333 3400 11333
3400 11298
TIME...MOT...LOC 0401Z 239DEG 8KT 3394 11310
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Jun 24, 9:48 PM MST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
948 PM MST Fri Jun 24 2022
AZZ548-550-551-553-250515-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
948 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 1015 PM MST...
At 947 PM MST, Doppler radar was tracking a strong thunderstorm over
Chandler, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Sun Lakes, Queen Creek, Gilbert City
Hall, Tumbleweed Park, Chandler City Hall, San Tan Village Mall,
Fiesta Mall, Chandler Fashion Center Mall, Guadalupe, Firebird Lake
and Higley.
This includes the following highways...
AZ Interstate 10 between mile markers 157 and 172.
US Highway 60 between mile markers 173 and 180.
AZ Route 87 between mile markers 158 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3313 11193 3328 11208 3344 11189 3326 11166
TIME...MOT...LOC 0447Z 239DEG 8KT 3328 11189
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSSpecial weather statement, Jun 24, 10:32 PM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1032 PM MST Fri Jun 24 2022
AZZ548-550-551-553-250600-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
1032 PM MST Fri Jun 24 2022
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 1100 PM MST...
At 1031 PM MST, Doppler radar was tracking a strong thunderstorm over
Tumbleweed Park, or over Sun Lakes. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Sun Lakes, Queen Creek, Mesa
Riverview Mall, Gilbert City Hall, Downtown Mesa, Tumbleweed Park,
Chandler City Hall, San Tan Village Mall, Seville, Freestone Park,
Bapchule, Fiesta Mall, Chandler Fashion Center Mall, Phoenix Mesa
Gateway Airport, Guadalupe and Firebird Lake.
This includes the following highways...
AZ Interstate 10 between mile markers 157 and 174.
US Highway 60 between mile markers 174 and 183.
AZ Route 87 between mile markers 157 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3310 11192 3328 11208 3345 11186 3328 11163
TIME...MOT...LOC 0531Z 241DEG 2KT 3325 11185
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
INSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:10 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jun 24, 5:31 PM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Jun 24, 5:59 PM MST | Special Weather Statement | PSR | Maricopa | 31 min |
| Jun 24, 6:35 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Jun 24, 7:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Jun 24, 7:28 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Jun 24, 7:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Jun 24, 8:29 PM MST | Special Weather Statement | PSR | 31 min | |
| Jun 24, 8:37 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Jun 24, 9:01 PM MST | Special Weather Statement | PSR | 44 min | |
| Jun 24, 9:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Jun 24, 10:07 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 23 min |
| Jun 24, 10:30 PM MST | Areal Flood Advisory | PSR | Maricopa | 31 min |
| Jun 24, 10:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Jun 24, 10:45 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 45 min |
| Jun 24, 11:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Jun 24, 11:27 PM MST | Areal Flood Advisory | PSR | Maricopa | 17 min |
| Jun 24, 11:29 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Jun 24, 11:44 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jun 24, 11:56 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Jun 25, 2:04 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Jun 25, 2:50 PM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Jun 25, 3:15 PM MST | Areal Flood Advisory | PSR | La Paz | 20 min |
| Jun 25, 3:35 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Jun 25, 3:37 PM MST | Special Weather Statement | PSR | 38 min | |
| Jun 25, 3:45 PM MST | Special Weather Statement | PSR | La Paz | 45 min |
| Jun 25, 4:18 PM MST | Dust Storm Advisory | PSR | La Paz | 57 min |
| Jun 25, 4:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jun 25, 4:43 PM MST | Dust Storm Advisory | PSR | Maricopa, Yuma | 62 min |
| Jun 25, 4:47 PM MST | Special Weather Statement | PSR | 28 min | |
| Jun 25, 4:56 PM MST | Special Weather Statement | PSR | 34 min |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.